# SDR ASAA0843414

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 40,125 hours, 22,078 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 727f S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 727F STR 26L TIE CLIP DAMAGE.  TIE CLIP REPLACED WITH MADE REPAIR PART IAW B737 400 SRM 51 40 02 AND B DRAWG SPECS 69 35350.
